Conley index for set-valued maps: from theory to computation

Volume 47 / 1999

Tomasz Kaczynski Banach Center Publications 47 (1999), 57-65 DOI: 10.4064/-47-1-57-65

Abstract

Recent results on the Conley index theory for discrete multi-valued dynamical systems with their consequences for the computation of the index for representable maps are recapitulated. The terminology is simplified with respect to previous presentations, some superfluous hypotheses are abandoned and some conclusions are proved in a simpler way.

Authors

  • Tomasz Kaczynski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image